Title of article :
A piecewise variational iteration method for Riccati differential equations
Author/Authors :
Fazhan Genga، نويسنده , , b، نويسنده , , Yingzhen Lin a، نويسنده , , Minggen Cui، نويسنده ,
Issue Information :
ماهنامه با شماره پیاپی سال 2009
Pages :
5
From page :
2518
To page :
2522
Abstract :
In this paper, we introduce a piecewise variational iteration method for Riccati differential equations, which is a modified variational iteration method (MVIM). The solutions of Riccati differential equations obtained using the traditional variational iteration method (VIM) give good approximations only in the neighborhood of the initial position. However, the solutions obtained using the MVIM give good approximations for a larger interval, rather than a local vicinity of the initial position. Some numerical examples are selected to illustrate the effectiveness and simplicity of the method. Numerical results show that the method does not share the drawback of the conventional VIM and is a satisfactory method for Riccati differential equations.
Keywords :
Modified variational iteration method , Riccati differential equation , Piecewise variational iteration method
Journal title :
Computers and Mathematics with Applications
Serial Year :
2009
Journal title :
Computers and Mathematics with Applications
Record number :
922194
Link To Document :
بازگشت